MathSciNet Relay Station
MathSciNet bibliographic data
MR373656 92A15 (60J85)
Daniels, H. E. The maximum size of a closed epidemic. Advances in Appl. Probability 6 (1974), 607–621.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement